# SDR CA111118020

- Difficulty date: November 1, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 10,086 hours
- Engine: Pwa JT15D4
- System (JASC): 3130 · Data Recorders (Flight/Maintenance)
- Part: Power Supply
- Condition: Failed
- Location: Cvr
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING A ROUTINE FLIGHT, IT WAS NOTED IN CRUISE FLIGHT, THE CVR CIRCUIT BREAKER TRIPPED, THE FLIGHT AND LANDING CONTINUED WITHOUT COMPLICATIONS.   REPAIRED THE FAULTED POWER SUPPLY MODULE. THE SYS WAS GROUND FUNCTION CHECKED SERVICEABLE.
